Alert archive / Indiana / Special Weather Statements in 2014
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jul 1, 2014, 7:21 PM EDT for Clark County, Indiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2014, 7:21 PM EDT (23:21 UTC)
- Expired
- Jul 1, 2014, 7:50 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
County Clark County, IN
The radar
The Louisville radar (KLVX), 68 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 224 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 1472 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
934 WWUS83 KLMK 012321 SPSLMK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 721 PM EDT TUE JUL 1 2014 INZ077-078-092-012350- CLARK IN-SCOTT IN-WASHINGTON IN- 721 PM EDT TUE JUL 1 2014 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN... AND 45 MPH WINDS... AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF SALEM...AND MOVING EAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... BLUE RIVER AND DAISY HILL... NEW LIBERTY AND BUNKER HILL... HENRYVILLE AND BLUE LICK... MEMPHIS... THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS 16 AND 22. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3866 8573 3844 8575 3852 8605 3863 8606 TIME...MOT...LOC 2322Z 275DEG 22KT 3856 8598 $$ SCHOETTMER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 1, 6:20 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 1, 6:20 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 620 PM EDT Tue Jul 1 2014 ...Forecast Update... Issued at 619 PM EDT Tue Jul 1 2014 Did a quick update to the forecast to increase PoPs a little faster in the northwest CWA for the next few hours. SW-NE oriented line of convection is starting to come together. Latest high resolution guidance has been fairly straight on with this idea over the last several hours. Two things concern us this evening: 1. SW-NE oriented band of convection across southern Indiana will likely be strong to severe. Main threat will be damaging winds and perhaps hail near severe limits. A tremendous amount of lightning will also be observed with these storms. While this area is located south of the greatest bulk shear, transient mesovortices within the line have been observed and will likely persist for the next several hours. Thus, while the tornado threat is low, it certainly non-zero. In addition, a flash flooding is going to be a potential problem as this line slowly moves east while individual storms move northeast within the line. This will likely result in training of storms. With precipitable water values up over 1.75 inches, rainfall amounts of 1-2 in/hr are likely. 2. Secondary line of convection across far eastern MO continues to organize into a line. We expect a cold pool to develop behind this line and allow the line to surge eastward at an increasing forward speed over the next few hours. This line looks to move into our western counties around 02/00Z and will approach the I-65 corridor by 130-200Z. While numerical simulations suggest the line will fade as it move east, the line...should it hold together would likely affect the Lexington metro area by 03-04Z. These times could be adjusted up to earlier arrival times if a significant cold pool develops and convection surges eastward at a slightly faster rate. .SHORT TERM (Now through Wednesday Night)... Issued at 305 PM EDT Tue Jul 1 2014 Convection is slowly getting started over south central MO as of 245pm. The latest high-res and short range models indicate the cap over the region will continue to erode and convection will grow upscale within the next few hours. The complex of storms is forecast to organize and move eastward through southern IL/western KY during the early evening hours. Most models indicate that the complex of storms would be at its peak then in the form of perhaps strong to severe multi-cells with some bowing structures. The complex is expected to move eastward into our region by around 6-7pm in our southwest IN/west central KY counties and move through our entire area between 6pm-Midnight this evening. A few cells may develop over southern Indiana and extreme northern KY ahead of this main complex. Despite high CAPE values (2500-3500 j/kg), models indicate the complex will be in a weakening state as it moves eastward into our area. This may be possible due to it out running the best forcing associated with a shortwave in the broad upper trough over the region and a sfc cold front which will lag behind convection. Still the latest soundings would support a damaging wind threat with DCAPE values between 800-1300 j/kg, plenty of dry air in mid levels, and an inverted v in low levels. Although 0-6km bulk shear will remain between 25-35 kts (not great), plenty of CAPE will present a severe hail risk. Finally PWATs in the 1.6-1.8 inch range will present a heavy rain threat in any storms that develop. In summary, think that strong to severe storms are still possible this evening mainly between 6pm-Midnight with the best chances of severe storms west of I-65. For the rest of the night, models vary on if there will be lingering showers/storms possibly redevelop along a slow moving frontal boundary. Will continue 20-30% POPs through the early morning hours. Low temperatures should stay mild in the upper 60s and lower 70s. For Wednesday, models vary a bit on how quickly the sfc front and upper trough will move through the region ending convection chances. Most of the latest models indicate that at least some isld-sct showers/storms may still be possible through the day Wed and ending Wed evening. The environment won't be near as unstable as today though so expect strong storms at worst with wind gusts near 40 mph tomorrow afternoon and perhaps brief heavy rainfall as well. High temps Wed will be cooler in the low to mid 80s. Low temps Wed night will be in the upper 50s and lower 60s. .LONG TERM (Thursday through Tuesday)... Issued at 310 PM EDT Tue Jul 1 2014 Thursday... The cold front will be well SE of our county warning area by the start of Thursday however, upper level trough axis will swing through allowing for partly to mostly cloudy skies for most of the day. Model time heights show lingering low-level moisture with this feature. Some forecast models support light QPF however, we feel that the low-level moisture isn't deep enough to support any precipitation chances so, we'll continue to keep the forecast dry for Thursday. Will continue with the cool forecast for high temperatures and mainly go with the upper 70s possibly reaching 80 in a few places. Thursday night through Saturday night... The upper-level trough axis will be east of the area by Thursday night, with strong surface high pressure building in behind. This will lead to a period of cool, dry conditions with no chance for rain. Overall, it will be a beautiful 4th of July weekend! Highs Friday will be similar to Thursday however, temperatures will increase slightly to around 80 with few more spots in the low 80s. Temperatures will continue to moderate on Saturday with most spots in the low to mid 80s. Expect cool nights with lows in the mid to upper 50s Thursday and Friday nights. Lows will be slightly more mild Saturday night in the low 60s. Sunday through Tuesday... Upper-level ridging will still be in place on Sunday with a stronger zonal flow aloft to our north. At the surface high pressure will move east allowing light southerly return flow. We'll start to see some low-level moisture return as a result with steady rises in dew points into the low to mid 60s. This return in low-level moisture could lead to slightly more enhanced precipitation chances by Sunday afternoon and evening. However, at this time very isolated coverage looks limited to near the Lake Cumberland region and across southern Indiana. The warm up will continue on Sunday with upper 80s for highs. Lows will also continue to trend milder, mainly upper 60s. Monday through Tuesday... Focus for the best convective activity on Monday will still be to our north. However, can't rule out an isolated shower or storm in the afternoon or evening. By Tuesday, chances for scattered storms look better as weak disturbance passes through mid-level flow now more established over the Ohio Valley. Temperatures on Monday and Tuesday will be just above climo. && .AVIATION (18Z TAF Update)... Issued at 120 PM EDT Tue Jul 1 2014 The main challenge for this TAF period will be if/when convection develops this afternoon/evening and impacts the TAF sites. A very unstable environment exists currently with a weakening CAP. Most short range/high-res model indicate a complex of storms will develop to our west over MO and move east into the TAF sites this evening. Did go ahead and put -SHRA with VCTS into the TAF sites for this evening from roughly 22Z to 4Z at all TAF sites. Held off from a predominant -TSRA group due to the uncertainty in this complex of storms forming and holding together into the Ohio Valley. However, should it survive, TAF sites will likely see IFR/MVFR restrictions in a t-storm with strong to damaging winds and/or hail possible. Storms should clear the area by around midnight with perhaps some light rain shower activity and perhaps a rumble of thunder occurring during the pre-dawn hours late tonight. A front will push through the region between 9-12Z veering winds from SW to W. Guidance indicates BWG could see some light br toward sunrise, but think things will be too mixy for any significant vsby restrictions. Therefore, expect mainly VFR conditions after around midnight tonight. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........MJ Short Term.....AMS Long Term......BJS/KEG Aviation.......AMS
Hazardous weather outlook, Jul 1, 3:30 PM EDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT TUE JUL 1 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-021930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 330 PM EDT TUE JUL 1 2014 /230 PM CDT TUE JUL 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COMPLEX OF STORMS IS EXPECTED TO MOVE THROUGH THE AREA THIS EVENING. SOME OF THEM COULD BE STRONG TO SEVERE AS WE SIT IN A VERY UNSTABLE ENVIRONMENT. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND HAIL. BRIEF HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AS A SLOW MOVING COOL FRONT AND UPPER LEVEL TROUGH CROSS THE OHIO VALLEY. THE MAIN THREAT WITH ANY STORM WILL BE BRIEFLY HEAVY RAINFALL. A FEW OF THE STRONGER STORMS COULD ALSO PRODUCE GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. AMS/BJS
In the hours before
Special weather statement, Jul 1, 5:52 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
552 PM EDT TUE JUL 1 2014
INZ076-012220-
ORANGE IN-
552 PM EDT TUE JUL 1 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHOALS...AND MOVING EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PAOLI...
HINDOSTAN AND BONDS...
ORANGEVILLE AND ABYDEL...
BRAXTONS SIDING...
ORLEANS AND WOODLAWN GROVE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3869 8646 3869 8638 3868 8638 3851 8646
3856 8669 3869 8669 3869 8668 3870 8646
TIME...MOT...LOC 2152Z 276DEG 22KT 3865 8668
SCHOETTMERSpecial weather statement, Jul 1, 6:23 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
623 PM EDT TUE JUL 1 2014
INZ076-083-084-089-012255-
CRAWFORD IN-DUBOIS IN-ORANGE IN-PERRY IN-
623 PM EDT TUE JUL 1 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS WILL MOVE EAST ACROSS DUBOIS AND INTO CRAWFORD
COUNTY. LOCALIZED VERY HEAVY RAIN IS EXPECTED...
AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
SHOALS TO 11 MILES SOUTHEAST OF WASHINGTON TO 8 MILES NORTHWEST OF
DALE...AND MOVING EAST AT 80 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JASPER...
ENGLISH...
CUZCO AND CRYSTAL...
SIBERIA AND RICEVILLE...
WICKLIFFE AND UNIONTOWN...
WEST FORK AND VALEENE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3851 8707 3851 8698 3849 8695 3851 8694
3850 8688 3853 8684 3853 8669 3849 8668
3845 8631 3821 8652 3820 8705 3821 8708
TIME...MOT...LOC 2223Z 280DEG 68KT 3852 8669 3850 8701
3825 8700
JSDSpecial weather statement, Jul 1, 6:51 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 PM EDT TUE JUL 1 2014
INZ077-078-090>092-012320-
CLARK IN-FLOYD IN-HARRISON IN-SCOTT IN-WASHINGTON IN-
651 PM EDT TUE JUL 1 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 45 MPH WINDS...
AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF SALEM TO 6 MILES SOUTHWEST OF SALEM TO 14 MILES SOUTHWEST OF
SALEM...AND MOVING EAST AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SALEM...
PALMYRA AND NEW PEKIN...
SOUTH BOSTON AND NEW PHILADELPHIA...
LITTLE YORK AND PUMPKIN CENTER...
BLUE LICK AND BUNKER HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3877 8614 3877 8612 3876 8590 3873 8588
3874 8586 3876 8583 3876 8582 3847 8578
3836 8586 3842 8626 3854 8624 3878 8624
TIME...MOT...LOC 2251Z 280DEG 34KT 3874 8616 3852 8614
3843 8621
SCHOETTMERSpecial weather statement, Jul 1, 7:08 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
708 PM EDT TUE JUL 1 2014
INZ076-077-083-084-089-090-012350-
CRAWFORD IN-DUBOIS IN-HARRISON IN-ORANGE IN-PERRY IN-WASHINGTON IN-
708 PM EDT TUE JUL 1 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS WILL CONTINUE TO MOVE VERY SLOWLY SOUTHEAST ACROSS
DUBOIS...ORANGE...AND INTO CRAWFORD COUNTY...
AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
PAOLI TO 15 MILES SOUTHWEST OF DALE...AND MOVING EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
PAOLI...
JASPER...
ENGLISH...
HARDINSBURG AND REGO...
HANCOCK CHAPEL AND SWITZER CROSSROADS...
CAREFREE AND TERRY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3853 8673 3853 8669 3856 8669 3869 8644
3869 8632 3876 8629 3877 8624 3841 8626
3840 8608 3798 8679 3800 8681 3801 8680
3801 8678 3809 8677 3811 8680 3821 8679
3832 8708 3833 8708
TIME...MOT...LOC 2307Z 287DEG 56KT 3845 8647 3807 8721
JSDSpecial weather statement, Jul 1, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 721 PM EDT TUE JUL 1 2014 INZ077-078-092-012350- CLARK IN-SCOTT IN-WASHINGTON IN- 721 PM EDT TUE JUL 1 2014 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN... AND 45 MPH WINDS... AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF SALEM...AND MOVING EAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... BLUE RIVER AND DAISY HILL... NEW LIBERTY AND BUNKER HILL... HENRYVILLE AND BLUE LICK... MEMPHIS... THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS 16 AND 22. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3866 8573 3844 8575 3852 8605 3863 8606 TIME...MOT...LOC 2322Z 275DEG 22KT 3856 8598 SCHOETTMER
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:45 PM EDT | Special Weather Statement | LMK | Hancock, Jefferson, Meade | 30 min |
| Jul 1, 3:07 AM EDT | Special Weather Statement | LMK | Jefferson, Orange, Scott, Washington | 58 min |
| Jul 1, 5:52 PM EDT | Special Weather Statement | LMK | Orange | 28 min |
| Jul 1, 6:08 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 32 min |
| Jul 1, 6:23 PM EDT | Special Weather Statement | LMK | Dubois | 32 min |
| Jul 1, 6:34 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 31 min |
| Jul 1, 6:40 PM EDT | Areal Flood Advisory | LMK | Dubois, Orange, Washington | 3 hr |
| Jul 1, 6:51 PM EDT | Special Weather Statement | LMK | Washington | 29 min |
| Jul 1, 7:08 PM EDT | Special Weather Statement | LMK | Crawford, Dubois, Orange, Perry | 42 min |
| Jul 1, 7:40 PM EDT | Special Weather Statement | LMK | Jefferson | 30 min |
| Jul 1, 7:47 PM EDT | Areal Flood Advisory | LMK | Crawford, Floyd, Harrison, Perry | 3 hr |
| Jul 1, 7:50 PM EDT | Areal Flood Advisory | LMK | Crawford, Floyd, Harrison, Perry | 3 hr |
| Jul 1, 7:53 PM EDT | Areal Flood Advisory | LMK | Clark, Jefferson, Scott | 3 hr |
Nearby
Special Weather Statements in Indiana, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.